The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (992 KB) | Metadata | Table of Contents | ZAA summary
Volume 9, Issue 4, 1990, pp. 351–360
DOI: 10.4171/ZAA/407

Published online: 1990-08-31

Asymptotische Entwicklungen der Gaußschen hypergeometrischen Funktion für unbeschränkte Parameter

Eberhard Wagner[1]

(1) Martin-Luther-Universität Halle-Wittenberg, Germany

Asymptotic expansions of the hypergeometric function $F(a, b; d; z)$ are derived in the case $a^2 = o(c), b^2 = o(c) (|c| \to \infty)$.

No keywords available for this article.

Wagner Eberhard: Asymptotische Entwicklungen der Gaußschen hypergeometrischen Funktion für unbeschränkte Parameter. Z. Anal. Anwend. 9 (1990), 351-360. doi: 10.4171/ZAA/407